# SDR 06FDEA1882

- Difficulty date: May 12, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,927 hours, 26,602 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLY WITH AGING 9-AGING-INSP REV NR POS PT1, PREVIOUS REPAIR FOUND LOCATED ON THE RT FLAP VANE LOWER SURFACE INBD OF NUMBER TWO FLAP TRACK.  REPAIR REQUIRES EVALUATION FOR MAJOR MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR  EVALUATED AND FOUND NOT TO CONFORM TO EXISTING SRM REPAIR  NEW REPAIR ACCOMPLSHED IN ACCORDANCE W/ FEDEX E.A. 6-5740-97883  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR"
